×

zbMATH — the first resource for mathematics

Instantons, Poisson structures and generalized Kähler geometry. (English) Zbl 1110.53056
The notion of generalized Kähler manifold is defined by a pair \(J_1\), \(J_2\) of commuting generalized complex structures, and according to M. Gualtieri [Generalized complex geometry. http://arxiv.org./list/math.DG/0401221,2004] the manifold has an equivalent interpretation, e.g., that it is equipped with two complex structures \(I_+\) and \(I_-\), a metric \(g\), Hermitian with respect to both and connections \(\nabla^+\) and \(\nabla^-\) compatible with these structures but with skew torsion \(db\) and \(-db\) for a 2-form \(b\).
This paper begins with the stuy of generalized Kähler manifold with \(J_1\) and \(J_2\) such that each one is the \(B\)-field transform of a symplectic structure determined by a closed form \(\exp(B+iw)\), and by the use of the corresponding \(I_+\) and \(I_-\), it is proven that \(g([I_+,I_-]X,Y)\) defines a holomorphic Poisson structure. The following sections show how to introduce a bi-Hermitian structure on the moduli space of gauge-equivalent classes of solutions to the anti-self-dual Yang-Mills equations. Finally, the paper gives a quotient construction which demonstrates the problem of making a generalized Kähler structure descend to the quotient, although a quotient construction for the instanton moduli space has not yet been found in this study.

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53D17 Poisson manifolds; Poisson groupoids and algebroids
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Apostolov, V., Gauduchon, p., Grantcharov, G.: Bihermitian structures on complex surfaces. Proc. London Math. Soc. 79, 414–428 (1999) · Zbl 1035.53061
[2] Bartocci, C., Macrì. E.: Classification of Poisson surfaces. Commun. Contemp. Math. 7, 89–95 (2005) · Zbl 1071.14514
[3] Bottacin, F.: Poisson structures on moduli spaces of sheaves over Poisson surfaces. Invent. Math. 121, 421–436 (1995) · Zbl 0829.14019
[4] Buchdahl, N.P.: Hermitian-Einstein connections and stable vector bundles over compact complex surfaces. Math. Ann. 280, 625–648 (1988) · Zbl 0617.32044
[5] Gates, S.J., C. M. Hull, Roček, M.: Twisted multiplets and new supersymmetric nonlinear {\(\sigma\)}-models. Nucl. Phys. B 248, 157–186 (1984)
[6] Gualtieri, M.: Generalized complex geometry.http://arxiv.org/list/math.DG/0401221, 2004 · Zbl 1079.53106
[7] Hitchin, N.J.: Generalized Calabi-Yau manifolds. Q. J. Math. 54, 281–308 (2003) · Zbl 1076.32019
[8] Hurtubise, J.: Twistors and the geometry of bundles over P2(C). Proc. London Math. Soc. 55, 450–464 (1987) · Zbl 0653.14009
[9] Khesin, B., Rosly, A.: Symplectic geometry on moduli spaces of holomorphic bundles over complex surfaces. In: The Arnoldfest (Toronto, ON, 1997), Fields Inst. Commun. 24, Providence, RI: Amer. Math. Soc., 1999, pp. 311–323 · Zbl 1004.53061
[10] Kobak, P.: Explicit doubly-Hermitian metrics. Differ. Geom. Appl. 10, 179–185 (1999) · Zbl 0947.53011
[11] Li, J., Yau, S-T.: Hermitian Yang-Mills connections on non-Kähler manifolds. In: “Mathematical aspects of string theory, (San Diego, Calif., 1986)”, Adv. Ser. Math. Phys., 1, Singapore: World Sci. Publishing, 1987, pp. 560–573
[12] Lübke, M., Teleman, A.: The Kobayashi-Hitchin correspondence. Singapore: World Scientific, 1995 · Zbl 0849.32020
[13] Lyakhovich, S., Zabzine, M.: Poisson geometry of sigma models with extended supersymmetry. Phys. Lett. B 548, 243–251 (2002) · Zbl 0999.81044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.